# SDR DALA2024030803157

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 104,532 hours, 14,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1629-1678
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 FOUND ONE CRACK ABOUT 5MM BELOW THE 4TH RIVET ALONG S-13AR FROM FRONT TO BACK,BETWEEN FRAMES 1629-1678,AS MARKED. CORRECTIVE ACTION: THE SKIN CRACK AT STA1629-STA1678 S13AR REPAIRED AS PER B767-300 SRM 53-80-01 (0233639)
